Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Infliximab-axxq cause infusion related reaction?
Tumor necrosis factor alpha (TNF-alpha) inhibitors
Yes — infusion related reaction has been reported as a side effect of Infliximab-axxq in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Frequently asked questions
Is infusion related reaction a side effect of Infliximab-axxq?
Yes — infusion related reaction has been reported as a side effect of Infliximab-axxq in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is infusion related reaction with Infliximab-axxq?
infusion related reaction is among the more frequently reported events for Infliximab-axxq in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have infusion related reaction while taking Infliximab-axxq?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication